# SDR PCAA0108103

- Difficulty date: January 8, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- Aircraft time: 26,957 hours, 30,339 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Loose
- Location: Rt Nacelle
- Part time: 26,957 hours, 30,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION FOR NACELLE RIVETS BEING LOOSE AND MISSING, 2 RIVETS ON RIGHT NACELLE OUTBOARD END FOUND LOOSE JUST BELOW FLAP TRACK.  LOOSE RIVETS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
